# SDR USAA2011041991519

- Difficulty date: March 29, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 94,058 hours, 18,723 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T310018
- Part serial: 004
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 CHECK - NR 7 SLAT WEDGE HAS AREA OF DISBOND, ISS 245.88 - ISS 250.88.  REPAIRED NR 7 SLAT WEDGE , ISS 245.88 - ISS 250.88 IAW B767 SRM 51-70-10 REPAIR 4.
